Blindness scare with Viagra

#1
http://tvnz.co.nz/view/news_health_story_skin/573240?format=html


US health regulators have said they have received more than 40 reports of a type of blindness in men taking impotence drugs, mostly involving Pfizer Inc.'s Viagra, but have not determined if the medicines were responsible.......

"FDA is aware of these reports but has not determined there is a cause and effect due to use of Viagra ... We're working with the company to make sure this information is available to doctors and patients," FDA spokeswoman Susan Cruzan told Reuters.

New York-based Pfizer said it is weighing a change to the Viagra label. But it emphasized no proof exists that the blindness is linked to the drug, which was introduced in 1998 and had $1.68 billion in sales in 2004.

New label to read.......

WARNING! Taking this medication if you're alone can make you blind
8O 8O 8O
 
#2
luckily my computer screen is in broille...I'm sorry I'll feel that again..Braille
 

Similar threads

New Posts

Latest Threads

Top